Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

625 Publikationen

2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930698
Rosenmüller, J. (2018): vNM–Stable Sets for Totally Balanced Games. aktual. Ausg. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930597
Claas, O. (2018): Labor Market Segmentation and Efficient Bargaining in a Macroeconomic Model. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443
Beißner, P.; Riedel, F. (2018): Equilibria under Knightian Price Uncertainty . Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570
Barraz Martínez, B.; Denk, R.; Hernández Monzón, J.; Kammerlander, F.; Nendel, M. (2018): Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492
Pahlke, M. (2018): Dynamic Consistency in Incomplete Information Games with Multiple Priors. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378
Hölzermann, J. (2018): Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411
Nendel, M. (2018): Markov Chains under Nonlinear Expectation . Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G.; Schuhmann, P. (2018): An Optimal Dividend Problem with Capital Injections over a Finite Horizon . Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930446
Grigorova, M.; Imkeller, P.; Quenez, M. - C.; Ouknine, Y. (2018): Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, G. - H. (2018): Repetition and cooperation: A model of finitely repeated games with objective ambiguity. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa, G. - H. (2018): A complete folk theorem for finitely repeated games. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, G. - H. (2018): A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916814
Hellmann, T.; Panebianco, F. (2018): The transmission of continuous cultural traits in endogenous social networks. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817
Hellmann, T.; Landwehr, J. (2018): Pairwise stable networks in homogeneous societies. Version Januar 2018. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916933
Obradović, L. (2018): Robust Maximum Detection: Full Information Best Choice Problem under Multiple Priors. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428
Li, H.; Peng, S.; Soumana Hima, A. (2017): Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930413
Ferrari, G.; Koch, T. (2017): On a Strategic Model of Pollution Control . Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909171
Riedel, F. (2017): Uncertain acts in games. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari, G. (2017): On a Class of Singular Stochastic Control Problems for Reflected Diffusions . Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari, G.; Vargiolu, T. (2017): On the Singular Control of Exchange Rates . Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: wels

Export / Einbettung